Mild thrush on PEP
Nov 1, 2013
Dear Doc I had a possible exposure on Oct 30 of this year. After meeting a doctor, I was put on PEP after about 28 hours from exposure. I was wondering if it is possible to get a mild thrush ( while raised carpeting on the tongue with more on the bach and small two small red sports - they do not cause pain but do cause very mild general discomfort)so early while on PEP. Please advise. I take Aluvia and Truvada meds. jonbonjovi
Response from Dr. Henry
Oral candida infection (thrush) from the drugs used in post exposure prophylaxis. The mouth lesions you describe do not sound like thrush or a sign of early HIV infection from the scenario you describe. If you are having oral lesions that bother you I recommend you being seen by a clinician. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Will Happen If I Don't Treat Shingles?
- What Do Herpes Symptoms Look Like?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- What Are The Chances Of Transmitting Chlamydia After One Time?
- What Antibiotics Can Be Used To Cure Chlamydia?
- What Are The Chances Of Getting Genital Herpes While Using A Condom?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.